# SDR LR7A2009040900046

- Difficulty date: April 3, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 43,446 hours, 25,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Warped
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK PER JOB CARD HC5321, FOUND BELLY SKIN WARPED AT FS557 TO 567, WL127, BL0 TO LBL20. / REPAIRED IAW SMP583 FIG. 51-140-12.
